Medical Science · Pharmacology
The nurse is teaching a client who is taking cyclosporine after a renal transplantation about key medication information. The nurse should instruct the client to be especially alert for which of the following?
- 1Hair loss
- 2Gastrointestinal disturbances
- 3Hypotension
- 4Signs of infection✓
Correct answer
Signs of infection
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Medical Science?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Pharmacology?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Medical Science · Pharmacology